MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE; LOTUS EDGE TM VALVE SYSTEM 23 MM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE; LOTUS EDGE TM VALVE SYSTEM 23 MM
Model Number H749LVSUS250
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Arrhythmia (1721); Blood Loss (2597)
Date of Event 01/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 device evaluated by manufacturer: the complaint device was returned for analysis.The device was returned with the handle in the release phase.The device was fully sheathed with the nosecone correctly seated.No valve was returned as it was implanted in the patient.The device ports were flushed with 15ml of saline solution before the device was unsheathed.No issues were noted with the distal components or the handle of the device.
 
Event or Problem Description
Reportable based on additional information received 13 august, 2020.It was reported that during the procedure, the 25mm lotus edge valve was difficult to lock and required multiple repositionings in order to lock.The 25mm lotus edge valve was able to be locked and deployed with a good final result.No patient complications were reported.The patient was doing fine.Additional information received reports on the date of the index procedure, minor vascular complication occurred.Four (4) days post index procedure a conduction disturbance requiring pacemaker occurred.

Brand Name
LOTUS EDGE VALVE
Common Device Name
LOTUS EDGE TM VALVE SYSTEM 23 MM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10491475
Report Number2134265-2020-12015
Device Sequence Number2404109
Product Code NPT
UDI-Device Identifier08714729960911
UDI-Public08714729960911
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2020
Device Model NumberH749LVSUS250
Device Catalogue NumberH749LVSUS250
Device Lot Number0024014928
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2020
Initial Report FDA Received Date09/03/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR